# SDR AU001123

- Difficulty date: November 22, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Condition: Failed
- Location: Dc Generator-Alt
- Component: Dc Generator-Alt
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTERNATOR FAILED.  WINDINGS AND DIODES BURNT.  ALTERNATOR HAD ONLY RECENTLY BEEN OVERHAULED.  (X)
